# SDR CALA2018111402366

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 77,623 hours, 19,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Stained
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0488 HEAVY BLUE WATER ON FLOOR BEAM STRUCTURE BELOW L1 ENTRY FLOOR BOARD AND BELOW LAV A. STA 297 TO STA 377 BL-0 TO L BL-62. REV VTSAA N/R 0027691. CLEANED,NEUTRALIZED, PERFORMED DUI OF AND APPLIED CIC TO FLOOR B EAM STRUCTURE BELOW L1 ENTRY FLOOR BOARD AND BELOW LAV STA 2971T O STA 377 BL-0 TO LBL-62 IAW EC/RA 2011-01000 REV AA. THIS IS TR ANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON STSAA PAPER N /R 0027691, WORK ACCOMPLISHED BY MECH V923289,INSP BY V920309
